# SDR SWAA2022013162032

- Difficulty date: January 3, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 53,746 hours, 31,891 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FED LWR ASSIST HANDLE IS LOOSE. / [01] TIGHTENED FWD ENTRY DOOR LOWER ASSIST HANDLE IAW AMM 52-11-31-400-802 STEP 3. G.2 ITEMS (A)(B)(C)(D); [02] CERTIFIED ACTION 1.; [03] VERIFIED CORRECTIVE ACTION #1
